Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dents in skin after taking Accutane. Will that go away if I stop taking Accutane?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
I started taking accutane two weeks ago and i notice i started getting in dents in my skin that i never had will that go away? i have six in dents that look like little holes never had them before will they go away if i stop taking accutane
Posted Mon, 23 Apr 2012 in Skin Hair and Nails
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for your query.

You are right; it could be because of accutane. Accutane can make skin fragile and weak in some individuals leading to skin dents/scars. It also makes you vulnerable to minor trauma.

Hence it might help to stop accutane after discussing with your prescribing doctor.

The effects usually go away in 2 months. Sometimes though they persist the dents may fade and become lighter which is less disfiguring cosmetically. In such cases you may wish to treat it by cosmetic procedures.

Hope this answer your query. Do accept the answer if you do not have any further query. Yet, should you have any other concerns, I will be glad to assist you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor